News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Cardiology Diagnostics

Question: T Wave Changes


 tmarie2 - Sun Dec 09, 2007 8:43 pm

52 year Old F Mild Emphesma, Smoker 1 pack day
WHile in bed I had sudden coughing, felt like I was full of mucus when I had no cold previous Congestion. Like bubbles in chest 1 week ago. Legs Groin pain. Afterwards for several days had burining feeling under bottom ribs and vague dissomfort, shaking/chills, nausea. Was under much stress. I went to Heart Doc and he gave me anxiety pills. Several days later I went to hospital cause I couldn't stop shaking and the intermittant discomfort was more often. Had EKG that was compared with a previous one from 6 months ago. 2 days later I had Echo Stress test and I think I did terrible, breathing problem was worse I ever experienced, palps, no felling on legs, stiff chest nausea. I have changes I do not understand and I am worried, I had no discussion with heart doc and when I went to see him he had some sort of accident and I was left in limbo. They told me if pain concerns me to go to ER. Have not done that and trying to wait until my doc is OK
Should I be worried?
Recent ekg http://www.quirkworks.com/ekg2.jpg
6 mos ago http://www.quirkworks.com/ekg2.jpg
 Dr. Chan Lowe - Sun Jan 20, 2008 11:26 pm

User avatar Hi Tmarie2,

My knowledge of adult EKG's is fading a bit as I've not been looking at them for a while but I would recommend that you follow up with your doctor about this. It appears that you have a new inversion of the T-waves in V2 and V3 that was not present before. I'm concerned about the new changes.

They may be nothing but it is safest to have this evaluated to be sure that there aren't any indications of ischemia or early signs of heart failure.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here